Alert archive / Utah / Snow Advisories in 2007
Snow Advisory 17, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this snow advisory at Apr 18, 2007, 4:27 AM MDT. It took effect at Apr 18, 2007, 8:00 AM MDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2007, 4:27 AM MDT (10:27 UTC)
- In effect from
- Apr 18, 2007, 8:00 AM MDT
- Expired
- Apr 19, 2007, 10:00 AM MDT
- In force
- 26 hr
- Issued by
- NWS Salt Lake City, UT
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this snow advisory went out at Apr 17, 8:31 PM MDT, 7 hours 56 minutes earlier.
Area forecast discussion, Apr 17, 8:31 PM MDT, 7 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
831 PM MDT TUE APR 17 2007
.SYNOPSIS...A STRONG COLD FRONT WILL CROSS UTAH LATE TONIGHT AND
WEDNESDAY. THE NEXT IN SERIES OF PACIFIC STORMS WILL AFFECT THE
GREAT BASIN FRIDAY INTO SATURDAY.
&&
.DISCUSSION...THERMAL TROUGH HELPED DEVELOP HIGH BASED CONVECTION
IN A VERY DRY AIRMASS OVER EASTERN UTAH AND EXTREME WESTERN UTAH
THIS AFTERNOON. THUNDERSTORMS ARE NOW ENTERING HIGHER DEW POINT
AIRMASS POOLED NEAR THE WASATCH MOUNTAINS AND TRANSITIONING TO
RAIN PRODUCING STORMS. CURRENTLY A STRONG CELL CROSSING PROMONTORY
POINT. WIND SHIFT AT WENDOVER OCCURRED WITH VERY LITTLE COOLING.
COLD AIR IS SURGING EAST UP THE SNAKE RIVER VALLEY AND SEEPING
INTO NORTHERN NEVADA. MILD AND BREEZY NIGHT EXPECTED BEFORE THE
MODIFIED PACIFIC AIRMASS REACHES THE WASATCH FRONT WEDNESDAY
MORNING. CURRENT SNOW AMOUNTS AND PRECIPITATION TIMING LOOK FINE.
NO PACKAGE UPDATES LIKELY BUT WILL CONTINUE TO WATCH SHORT TERM
STORM EVOLUTION CLOSELY.
&&
.AVIATION...AIRPORT WEATHER WARNING EFFECT UNTIL 900 MAY BE
EXTENDED FOR GUSTY SOUTH WINDS. CONVECTION INDUCED WIND SHIFT TO
THE WEST LIKELY TO ARRIVE 04Z TO 06Z. CEILINGS REMAINING ABOVE
6000 THROUGH THE NIGHT THEN DECREASING WITH SHOWER FORMATION MID
MORNING TUESDAY.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WARNING FROM 3 AM WEDNESDAY TO 8 AM THURSDAY FOR
UTZ007-UTZ008-UTZ009.
WIND ADVISORY UNTIL NOON WEDNESDAY FOR UTZ003-UTZ005-UTZ014-
UTZ015-UTZ016.
WIND ADVISORY UNTIL 6 PM WEDNESDAY FOR UTZ017.
WIND ADVISORY FROM MIDNIGHT WEDNESDAY TO 6 PM WEDNESDAY FOR
UTZ004.
WIND ADVISORY FROM 6 AM WEDNESDAY TO 6 PM WEDNESDAY FOR UTZ011-
UTZ012-UTZ013-UTZ019-UTZ020-UTZ021.
WY...NONE.
&&
GIBSON
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Apr 17, 5:40 AM MDT, 22 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 540 AM MDT TUE APR 17 2007 UTZ001>021-WYZ021-181000- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY- CENTRAL AND SOUTHWEST MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT- SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK- WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS- 540 AM MDT TUE APR 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT WINDS WILL SHIFT TO THE SOUTHWEST AND INCREASE THIS AFTERNOON ACROSS MUCH OF THE REGION AHEAD OF A COLD FRONT. STRONG SOUTHWEST WINDS WILL CONTINUE TONIGHT AS THE FRONT MOVES INTO NORTHWESTERN UTAH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THIS VIGOROUS PACIFIC COLD FRONT WILL CROSS NORTHERN UTAH EARLY WEDNESDAY MORNING AND THE REMAINDER OF THE STATE DURING THE DAY...BRINGING WIDESPREAD RAIN AND SNOW TO THE NORTH AND MUCH COLDER AIR TO THE ENTIRE AREA. THE PRECIPITATION WILL LAST INTO THURSDAY WITH SIGNIFICANT AMOUNTS OF SNOW POSSIBLE IN THE NORTHERN MOUNTAINS OF UTAH. REFER TO THE LATEST WINTER WEATHER STATEMENTS FOR ADDITIONAL DETAILS. RAIN WILL MIX WITH OR CHANGE TO SNOW IN THE NORTHERN VALLEYS WEDNESDAY WITH THE FRONT. SNOW COULD CONTINUE AT TIMES WEDNESDAY NIGHT...WITH LOCAL ACCUMULATIONS POSSIBLE BEFORE IT ENDS THURSDAY. STRONG SOUTHWEST WINDS ARE EXPECTED ACROSS THE SOUTHERN PORTION OF UTAH WEDNESDAY AHEAD OF THE COLD FRONT. ANOTHER STORM SYSTEM WILL BEGIN TO IMPACT THE AREA FRIDAY AND LAST INTO SATURDAY BRINGING ADDITIONAL WIDESPREAD MOUNTAIN SNOW AND VALLEY RAIN. SIGNIFICANT SNOW ACCUMULATIONS ARE AGAIN POSSIBLE IN ALL OF THE MOUNTAINS FROM THIS NEXT STORM. CHECK LATER FORECASTS AND STATEMENTS FOR UPDATES ON THESE STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 8:42 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 33 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.